Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 15, NWS Bismarck, ND

June 17, 2010Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 17, 2010, 6:44 AM CDT for Morton County, Oliver County, North Dakota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 6:44 AM CDT (11:44 UTC)
Expired
Jun 17, 2010, 11:17 AM CDT
In force
5 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 45 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 5:30 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 17, 5:30 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
530 AM CDT THU JUN 17 2010

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...

MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE CONTINUANCE OF
SEVERAL ROUNDS OF STRONG THUNDERSTORMS AND HEAVY RAIN ACROSS MUCH OF
THE FORECAST AREA TODAY AND THIS EVENING. FLASH FLOODING HAS ALREADY
OCCURRED IN SOME AREAS AND IS EXPECTED TO BE A THREAT TODAY THROUGH
THE EVENING.

STRONG WINDS WILL ALSO BE OF CONCERN TODAY. A STRONG SURFACE LOW
PRESSURE SYSTEM WAS OVER EASTERN MONTANA AND WYOMING AND THE WESTERN
DAKOTAS THIS MORNING. THIS SYSTEM IS EXPECTED TO INTENSIFY AND MOVE
NORTHEAST INTO SOUTHERN SASKATCHEWAN/MANITOBA BY THIS EVENING.
STRONG SOUTH/SOUTHEAST WINDS ACROSS THE STATE ARE EXPECTED TO BECOME
SOUTHWEST/WEST OVER FAR SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND
SPREAD INTO NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THE STRONGEST
WINDS SHOULD BE OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH
DAKOTA...WHERE SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE
EXPECTED. FARTHER NORTH THE WINDS WILL INCREASE DURING THE
AFTERNOON. WILL LET THE NEXT SHIFT EVALUATE EXPECTED STRENGTH OF
WINDS FOR THE EVENING IN THE NORTH CENTRAL...TO DECIDE IF A WARNING
IS NEEDED.

ONGOING CONVECTION SINCE WEDNESDAY EVENING HAS PRODUCED SOME SEVERE
THUNDERSTORMS WITH THE MAIN THREAT OF STRONG WINDS. HEAVY RAIN HAS
ALSO PRODUCED FLASH FLOODING OVER PARTS OF THE REGION. LATEST SPC
MESOSCALE ANALYSIS INDICATES AN UNSTABLE AIR MASS WITH STRONG
SHEARING ESTABLISHED ACROSS PORTIONS OF WESTERN AND SOUTHERN ND WITH
MLCAPES OF 500 TO 1000 J/KG AND MID LEVEL LAPSE RATES OF 6.5 TO 7.5
DEG C/KM. AIR MASS WILL CONTINUE TO BE UNSTABLE TODAY AS STRONG
UPPER LEVEL LOW AND VORT ENERGY MOVES FROM WYOMING ACROSS NORTH
DAKOTA TODAY...AND CONTINUING OVER THE NORTHERN PART OF THE STATE
THIS EVENING. THE THREAT OF SEVERE THUNDERSTORMS CONTINUES THROUGH
THE AFTERNOON.

GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM 1.2 TO 1.5
INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING SATURATED
GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH FLOODING WILL
CONTINUE TO BE A CONCERN. A FLASH FLOOD WATCH CONTINUES FOR MUCH OF
NORTHWESTERN AND NORTH CENTRAL ND TODAY THROUGH THIS EVENING. A
FLASH FLOODING THREAT MAY ALSO EVOLVE I

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...

THE GFS...GEM...AND ECMWF ARE IN FAIRLY GOOD AGREEMENT THROUGH THE
LONG TERM. MODELS PLACE SHORTWAVE RIDGING OVER THE NORTHERN PLAINS
WITH THE UPPER LEVEL RIDGE AXIS OVER NORTH DAKOTA. THIS RIDGE SHIFTS
EASTWARD BY SUNDAY NIGHT ALLOWING A UPPER LEVEL TROUGH TO MOVE INTO
THE PACIFIC NORTHWEST. SOUTHWEST FLOW ALOFT DEVELOPS SUNDAY NIGHT
WITH MULTIPLE DISTURBANCES EJECTING OUT OF THE TROUGH TOWARDS THE
NORTHERN PLAINS THROUGH TUESDAY. THE TROUGH PASSES OVER THE NORTHERN
PLAINS ON TUESDAY WITH RIDGING BEGINNING TO BUILD ACROSS MONTANA BY
THE END OF THE LONG TERM. EACH DISTURBANCE BRINGS A CHANCE OF
SHOWERS AND THUNDERSTORMS TO WESTERN AND CENTRAL NORTH DAKOTA
THROUGH TUESDAY NIGHT. TEMPERATURES ARE FORECAST TO REMAIN NEAR
NORMAL THROUGH THE PERIOD WITH HIGHS IN THE UPPER 70S TO LOWER 80S.

&&

.AVIATION...

A SURFACE LOW INTENSIFYING OVER SOUTHEASTERN MT AND NORTHEASTERN
WYOMING EARLY THIS MORNING WITH AN INVERTED SURFACE TROUGH EXTENDING
NORTHWESTWARD TOWARD GLASGOW.  SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUE TO OCCUR ACROSS MOST OF WESTERN NORTH DAKOTA WITH ANOTHER
AREA OF SHOWERS AND THUNDERSTORMS NEAR KJMS.  SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY ON THURSDAY.
EXPECT MAINLY VFR CEILINGS TODAY WITH OCCASIONAL PERIODS OF MVFR
ESPECIALLY IN SHOWERS AND THUNDERSTORMS. POTENTIALLY SEVERE
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE AT
KMOT...KBIS...AND KJMS IN THE AFTERNOON AND EARLY EVENING HOURS
THURSDAY.

IN ADDITION TO SHOWERS AND THUNDERSTORMS A RAPIDLY INTENSIFYING
SURFACE LOW WILL CREATE GUSTY WINDS ACROSS WESTERN AND CENTRAL NORTH
DAKOTA MID MORNING THURSDAY INTO THURSDAY NIGHT AND CONTINUING INTO
FRIDAY. WINDS OF 25 TO 35 KNOTS WITH GUSTS AS HIGH AS 45 KNOTS AT
ARE POSSIBLE AT KDIK...KMOT...KBIS...AND KJMS.

&&

.HYDROLOGY...

STORMS ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND NORTH
CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL FOR
CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE
CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH
EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU
COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES.
RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND
LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT
PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE
THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 1 AM
CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ001>005-009>013-
017>019-021-031-032.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR
NDZ003>005-011>013.

HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY
FOR NDZ023-025-037-048-051.

&&

SHORT TERM...JV
LONG TERM/AVIATION...DC
Hazardous weather outlook, Jun 17, 6:12 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
612 AM CDT THU JUN 17 2010

NDZ001-002-009-010-181115-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017>019-021-031-032-181115-
MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING.

BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN
EFFECT FROM LATER THIS MORNING THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ020-022-033>036-040>047-050-181115-
OLIVER-SHERIDAN-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING
THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-181115-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON WITH A WIND ADVISORY IN EFFECT THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ023-025-037-048-051-181115-
WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

In the hours before

Local storm report, Jun 17, 12:51 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     1 S LINCOLN             46.75N 100.70W
06/16/2010                   BURLEIGH           ND   NWS EMPLOYEE

            6 INCH DIAMETER TREE LIMBS BLOCKING ROAD.

&&

SWICHE
Local storm report, Jun 17, 1:01 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     2 E LINCOLN             46.76N 100.66W
06/16/2010                   BURLEIGH           ND   PUBLIC

            LARGE TREE OVER ROAD.

&&

SWICHE
Local storm report, Jun 17, 1:06 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       STANLEY                 48.32N 102.39W
06/17/2010  M0.39 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            15 MINUTE RAINFALL TOTAL. YARDS FLOODED.

&&

SWICHE
Special weather statement, Jun 17, 1:44 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
144 AM CDT THU JUN 17 2010

NDZ037-047-048-050-051-170730-
DICKEY ND-LA MOURE ND-LOGAN ND-MCINTOSH ND-STUTSMAN ND-
144 AM CDT THU JUN 17 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHERN STUTSMAN...DICKEY...EASTERN
MCINTOSH...WESTERN LAMOURE AND EASTERN LOGAN COUNTIES UNTIL 230 AM
CDT...

AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
LEHR TO 7 MILES NORTHWEST OF SPRING CREEK COLONY...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORBES...
  FREDONIA...
  KULM...
  GACKLE...
  MERRICOURT...
  ELLENDALE...
  MONANGO...
  EDGELEY...
  FULLERTON...
  MILLARTON...
  BERLIN...
  SYDNEY...
  GUELPH...
  LUDDEN...
  ALFRED...
  JUD...
  NORTONVILLE...
  ADRIAN...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SCHECK
Special weather statement, Jun 17, 2:30 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
230 AM CDT THU JUN 17 2010

NDZ037-048-051-170800-
DICKEY ND-LA MOURE ND-STUTSMAN ND-
230 AM CDT THU JUN 17 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN STUTSMAN...DICKEY AND
LAMOURE COUNTIES UNTIL 300 AM CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YPSILANTI TO
LUDDEN...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LUDDEN...
  GRAND RAPIDS...
  YPSILANTI...
  LA MOURE...
  MARION...
  OAKES...
  GLOVER...
  VERONA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SCHECK
Local storm report, Jun 17, 4:51 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     BISMARCK                46.81N 100.78W
06/16/2010                   BURLEIGH           ND   DEPT OF HIGHWAYS

            HIGHWAY DEPARTMENT REMOVED LARGE TREES FROM ROADS
            THROUGHOUT AND SURROUNDING THE CITY.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningBISGolden Valley63 min
Jun 16, 9:28 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie47 min
Jun 16, 9:50 PM CDTAreal Flood AdvisoryBISBillings, Golden Valley, McKenzie3 hr
Jun 16, 10:10 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams50 min
Jun 16, 11:06 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail54 min
Jun 16, 11:17 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams43 min
Jun 16, 11:42 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton63 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Renville, Ward64 min
Jun 17, 12:05 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh55 min
Jun 17, 12:26 AM CDTAreal Flood AdvisoryBISBurke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more6 hr
Jun 17, 12:46 AM CDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward59 min
Jun 17, 12:47 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells58 min
Jun 17, 12:55 AM CDTFlash Flood WarningBISDunn, McKenzie, Mountrail6 hr
Jun 17, 2:33 AM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more5 hr
Jun 17, 2:41 AM CDTAreal Flood AdvisoryBISDickey, LaMoure3 hr
Jun 17, 2:54 AM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jun 17, 2:54 AM CDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Slope, Stark6 hr
Jun 17, 4:55 AM CDTWind AdvisoryBISBottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more38 hr
Jun 17, 4:56 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux34 min
Jun 17, 5:05 AM CDTSevere Thunderstorm WarningBISGrant, Morton40 min
Jun 17, 5:43 AM CDTAreal Flood AdvisoryBISBurleigh, Morton106 min
Jun 17, 7:13 AM CDTAreal Flood AdvisoryBISFoster, Stutsman71 min
Jun 17, 8:06 AM CDTAreal Flood AdvisoryBISMorton3 hr
Jun 17, 11:01 AM CDTAreal Flood WarningBISMorton22 hr
Jun 17, 11:52 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman38 min
Jun 17, 12:28 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells52 min
Jun 17, 12:30 PM CDTSevere Thunderstorm WarningBISGrant, Sioux60 min
Jun 17, 1:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver64 min
Jun 17, 2:07 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, McLean, Oliver53 min
Jun 17, 2:14 PM CDTSevere Thunderstorm WarningBISKidder, Logan, Stutsman61 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningBISMcLean66 min
Jun 17, 2:36 PM CDTTornado WarningBISBurke, Divide54 min
Jun 17, 2:51 PM CDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 17, 2:54 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 17, 3:04 PM CDTTornado WarningBISStutsman26 min
Jun 17, 3:15 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jun 17, 3:21 PM CDTTornado WarningBISStutsman24 min
Jun 17, 3:27 PM CDTTornado WarningBISWells33 min
Jun 17, 3:33 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward57 min
Jun 17, 3:43 PM CDTTornado WarningBISFoster, Stutsman32 min
Jun 17, 3:47 PM CDTAreal Flood AdvisoryBISMcKenzie, Williams115 min
Jun 17, 3:54 PM CDTAreal Flood AdvisoryBISMcHenry, Ward4 hr
Jun 17, 3:57 PM CDTTornado WarningBISFoster14 min
Jun 17, 4:01 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 17, 4:02 PM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward58 min
Jun 17, 4:06 PM CDTFlash Flood WarningBISMcHenry, Ward117 min
Jun 17, 4:08 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville52 min
Jun 17, 4:14 PM CDTTornado WarningBISFoster16 min
Jun 17, 4:32 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward28 min
Jun 17, 4:44 PM CDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Rolette4 hr
Jun 17, 4:58 PM CDTFlash Flood WarningBISWard6 hr
Jun 17, 6:26 PM CDTAreal Flood AdvisoryBISBurke, Renville, Ward3 hr

Nearby

Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.